I recently started taking an all natural multi vitamin for women and kelp. A couple weeks after taking it my skin on the left side of my back started to burn. i didnt know if it could be because of the supplements, I have never felt this before! Can anyone help!
Hi, welcome to the forum, there can be sun burn due to photo allergy. Such reactions are known as photo allergic eruptions which are bit different from photo toxic eruptions. It is usually a lymphocyte-mediated reaction caused by exposure to Ultra violet rays. Some drugs are known to transform in to certain chemicals which is responsible for such reactions. We cannot say for sure, if kelp is likely cause.
Otherwise this can be a sun burn. It will take a long time for reduction of burn. Prevention is the key to managing sunburn, and several means of sun protection ought to be employed to avoid cutaneous UV damage. Remember to use sunscreen with SPF more than 15 whenever going out in sunlight. I suggest you to consult a dermatologist. Take care and regards.
From Hollywood stars to your yoga teacher, it seems that everyone swears by a detox diet. But does it actually work? And is it even healthy? Cardiologist and weight loss expert James Beckerman, MD, weighs in
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.